A 32-year-old male asked:
what's causing my tiredness, pollen allergies or the claritin (loratadine) i take for it ? i have been so tired since pollen season started.
2 doctor answers
Dr. Bernstein Joel answered
60 years experience ENT and Head and Neck Surgery
Not clairitin: Claritin (loratadine) is supposed to be a non-sedating antihistamine and therefore should not be the cause of your fatigue. The allergic response to your allergens is the most likely cause of your fatigue. Consult your allergist.
Answered on Jun 24, 2014
Dr. Thomas Josa answered
39 years experience Allergy and Immunology
Sleep: Sleep apnea could be the main reason but Claritin (loratadine) does have a mild sedative effect in some more than others. Sleep disruption because of allergy symptoms is also common. Allergy itself is not supposed to cause tiredness but I can't deny that many patients do have this problem.
Answered on Dec 11, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month